The worst thing has happened. Please give me advice.

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

The worst thing has happened. Please give me advice.

Postby Subverted DietDoc » Mon Nov 13, 2017 9:05 pm

Dear Peeps…

I am posting this under ‘crisis’ because this a legit one for sure. It’s also on my thread.

I have never once asked for help but I have no one to talk to that understands or could possibly give me any help, advice or guidance. Except for you good people. I wish I could call you all. Seriously.

I was just released from the hospital. I have a large kidney stone that has become lodged in my ureter. This is one of the worst possible things that could happen during a taper.

The pain is a 10, period. I just spent the last 10 hours on IV Dilaudid. The ER doctor took a while to understand my buprenorphine situation but finally he did and gave me very large doses. Then sent me home with a bunch of Oxycodone.

I have to have it surgically removed. No other options are possible. After they remove it they place a stent in the ureter for 1-2 weeks, which can be very uncomfortable.

I am very sad. A bit scared but most of all, lost. I need advice.

Today, for the first time in over 5 years, I took a shit ton of narcotic opiates. And I just took 40 mg of Oxycodone. So for one day I am, and have been, on the sauce.

My pain has stabilized and I MAY not need to take any more opiates.

I am on my last day of .4 mg of Suboxone. And I was actually psyched to move onto .37 mg. I don’t know what to do. DO I TAKE TODAYS DOSE? I am thinking of skipping today sub dose, seeing if I can make it without any more pain meds and just take my sub again tomorrow night. This would be the best possible outcome.

My number one goal is to not let this destroy and derail over a year and a half of tapering. My taper has become everything to me. I even gave up my beloved daily Excedrin, been eating the perfect diet and tapered way down on Xanax.

Being on Suboxone and having trauma is one thing, being way into what has become (finally) a committed taper is another.

Dudes and Dudettes. I am truly unset and confused. Please all tell me what you think. If you need more info just ask.

Thanks you all.
I have two wolves fighting in my heart. One wolf is a vengeful, angry one. The other wolf is a loving, compassionate one. Which wolf will win the fight in my heart? The one I feed.

Buprenorphine: 9+ years @ 16 mg/d ave. - Tapering @ < .5 mg/d
Alprazolam: Tapered off May 2016 - Started again October 2017 currently tapering
Subverted DietDoc
 
Posts: 59
Joined: Sun Oct 15, 2017 4:58 am

Re: The worst thing has happened. Please give me advice.

Postby cheeps » Mon Nov 13, 2017 10:26 pm

Don't do anything different yet.
10 yrs on methadone
Meth free 10/08
Back & Neck surgeries
Oxy free 12/06/14
More surgeries 2016-17
2017 Oxy taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 9363
Joined: Wed Jan 26, 2011 1:15 pm

Re: The worst thing has happened. Please give me advice.

Postby cheeps » Mon Nov 13, 2017 10:33 pm

Check your PMs..now
10 yrs on methadone
Meth free 10/08
Back & Neck surgeries
Oxy free 12/06/14
More surgeries 2016-17
2017 Oxy taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 9363
Joined: Wed Jan 26, 2011 1:15 pm


Return to Crisis Forum

Who is online

Users browsing this forum: No registered users and 1 guest